# SDR DALA2018082005192

- Difficulty date: August 9, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 46,908 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB ON STRINGER 23R BETWEEN FRAMES 69 TO 70,  REPLACED THE WEB IAW SRM 51-72-11, AND DWG D53474180.
